# SDR DALA1308093746

- Difficulty date: March 18, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 39,791 hours, 14,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF HAS SEVERAL AREAS OF CORROSION AROUND EDGE OF PANEL.  CORROSION OUT OF LIMITS.  FABRICATED NEW FLOOR PANEL IAW DWG 453A-1600 AND SRM 53-60-53 TABLE 2, ITEM 1.
